MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT

LEMAITRE VASCULAR, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT
Model Number AG745
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative attended a case on (b)(6) 2022 at (b)(6) general hospital.The surgeon used a viabhan stent to connect artegraft collagen vascular graft on the venous side and sutured the arterial side.Patient was discharged as planned.The sales representative followed up with the surgeon on 2/17/2022 after the post procedure follow-up (using dopler ultrasound) and was informed that the patients graft had thrombosed.
 
Additional Manufacturer Narrative
The graft was not received for evaluation since it remains implanted.Hence, we could not conclusively determine the cause of the failure.Patient information and status were requested but information was not received, to date.Thrombosis is a known possible issue.The instructions for use, adverse reactions section lists thrombosis as a complication.Possible root cause may be low blood flow, inadvertent external compression (e.G., from clothing, etc.), inadequate heparin therapy for the patient, graft rotation/ implantation technique, or the graft may have been used in low pressure system.All grafts released from batch 21h219 met the requirements for release, including pressure testing, sterility testing, and final visual inspection prior to release to finished goods.To date, no additional complaints were reported from this product batch.Based on our investigation this appears to be an isolated incident.All product quality and clinical issues will continue to be monitored within quality assurance trending.
 
Event or Problem Description
On 03/22/2022, the lemaitre sale reprentative followed-up with the surgeon for additional information.Patient information was provided and the current status of the patient was reported as deceased.No additional inforamtion or specifics were provided related to the cause of patient death.
 
Additional Manufacturer Narrative
On 03/22/2022, the lemaitre sale representative followed-up with the surgeon for additional information.Patient information (identifier, age, etc.) was provided and the current status of the patient was reported as deceased.Multiple requests were made.To date, no additional information or specifics were provided related to the cause of patient death.

Brand Name
ARTEGRAFT
Common Device Name
COLLAGEN VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
206 north center drive
north brunswick NJ 08902 4247
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
206 north center drive
north brunswick NJ 08902 4247
Manufacturer Contact
timothy stevens
206 north center drive
north brunswick, NJ 08902-4247
7324228333
MDR Report Key13807119
Report Number2247686-2022-00001
Device Sequence Number4366702
Product Code LXA
UDI-Device Identifier00316837000275
UDI-Public(01)00316837000275(11)210920(17)240828(10)21H219-029(91)AG730
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N16837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Model NumberAG745
Device Catalogue NumberAG 730
Device Lot Number21H219-026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic